# SDR 96ZZZX3580

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2015
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: 6607A2114
- Condition: Failed
- Location: Gearbox
- Part time: 175 hours
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

GEARBOX OIL PRESSURE SWITCH INOPERATIVE.  LOW PRESSURE WARNING LIGHT WILL NOT COME ON AT SHUT-DOWN.  REPLACED WTIH NEW UNIT, CORRECTED PROBLEM.
